Dr Marina Logares
Lecturer in Pure Mathematics
School of Computing, Electronics and Mathematics (Faculty of Science & Engineering)
MATH057: Data Mining and Algorithms
Moduli spaces in Geometry and Physics.
Research degrees awarded to supervised students
Higlighted with ∗ my selected five publications.Peer-reviewed journals
∗ Integrable systems and Torelli theorems for the moduli spaces of parabolic bundles and parabolicHiggs bundles, (with I.Biswas and T. Gómez), accepted in Canad. J. Math. http://dx.doi.org/10.4153/CJM-2015-039-5
∗ Bohr–Sommerfeld Lagrangians of moduli spaces of Higgs bundles, (with I. Biswas and N.L. Gam-melgaard), J. Geom. Phys. 94, (2015), 179–184.
Hodge polynomials of the SL(2,C)-character variety of an elliptic curve with two marked points (withV. Mun ̃oz), Int. J. Math. 25, No. 14, (2014) 1450–125.
The topology of parabolic character varieties of free groups, (with I. Biswas, C. Florentino and S. Law-ton), Geom. Dedicata Vol. 168, Issue 1, (2014) 143–159.
∗ Hodge polynomials of SL(2,C)-character varieties of surfaces of low genus, (with V. Muñoz and P.Newstead), Revista Mat. Complutense, 26 (2013) 635–703.
On the moduli space of Hitchin pairs, (with I. Biswas and P.B. Gothen), Math. Proc. Cam. Phil. Soc.151, Issue 03 (2011) 441–457.
Brauer group of moduli spaces of pairs, (with I. Biswas and V. Muñoz), Comm. Alg. 40 Issue 5 (2011)1605–1617.
Connection on parabolic vector bundles over curves, (with I. Biswas), Int. J. Math. 22, Issue 4 (2011)593–602.
Torelli theorem for the moduli space of parabolic Higgs bundles, (with T. Gómez), Adv. Geom. 11,Issue 3, (2011) 429-444.
∗ Moduli of parabolic Higgs bundles and Atiyah algebroids, (with J. Martens), J. Reine Angew. Math.649, (2010), 89–116.
∗ Torelli theorem for the Deligne-Hitchin moduli space, (with I. Biswas, T. Go ́mez and N. Hoffmann),Commun. Math. Phys. 290 (2009) 357–369.
Moduli spaces of parabolic U(p, q)-Higgs bundles, (with O. Garca-Prada, V. Muñoz), Quart. J. Math.60 (2009) 183–233.
Betti numbers of parabolic U(2, 1)-Higgs bundles moduli spaces, Geom. Dedicata 123 (2006) 187-200.
Peer-reviewed Conference Proceedings
14. Rationality of the moduli space of pairs over a curve, (with I. Biswas and V. Mun ̃oz), Non-linear anal-ysis: Stability, Approximation and Inequalities In honor of Th.M.Rassias in his 60th birthday, SpringerOptimization and Its Applications, Vol. 68, (Eds.) Pardalos, Panos M.; Georgiev, Pando G.; Srivastava,Hari M. (2012) ISBN 978-1-4614-3497-9.
15. Book Review for the EMS Newsletter “Donaldson Type Invariants for Algebraic Surfaces, Transitionson Moduli Stacks, by Takuro Mochizuki. LNM1972 Springer”, no.91 March 2014, European Mathe-matical Society, 57–58.